# SDR CALA0000179

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN LEFT MLG I/B DOOR AT LOWER FORWARD CORNER.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW EA 5281-2-A064 AND ECRA 5280-01220.
